Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Note on the many-particle problem


Author: C. R. Putnam
Journal: Quart. Appl. Math. 14 (1956), 101-102
MSC: Primary 81.0X
DOI: https://doi.org/10.1090/qam/79524
MathSciNet review: 79524
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Kato, Fundamental properties of Hamiltonian operators of Schroedinger type, Trans. Am. Math. Soc. (1951), 195-211 MR 0041010
  • [2] T. Kato, On the existence of solutions of the helium wave equation, Trans. Am. Math. Soc. (1951), 212-218 MR 0041011
  • [3] E. C. Kemble, The fundamental principles of quantum mechanics, McGraw Hill Book Co. Inc., New York and London, 1937
  • [4] J. von Neumann, Mathematische Grundlagen der Quantenmechanik, Springer, Berlin, 1932 MR 0223138
  • [5] L. Pauling and E. B. Wilson, Introduction to quantum mechanics, McGraw Hill Book Co. Inc., New York and London, 1935

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 81.0X

Retrieve articles in all journals with MSC: 81.0X


Additional Information

DOI: https://doi.org/10.1090/qam/79524
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society